What’s The Danger Of Weight Loss Drugs

Being an overweight person in today’s world is becoming a normal condition; this situation is now affecting children of pre-school age and is a worrying aspect. Weight Loss Drugs is becoming a problem for every person.

Although there are many ways to lose weight, some still choose the ‘easy’ surgical option, whereas others opt for a healthy lifestyle by taking regular exercise and making changes to their diet.

Unfortunately, others that can’t wait to get rid of their extra pounds decide to take the quickest way out through the use of weight-loss drugs.

The process is relatively simple as the drugs act upon the brain’s own chemical, serotonin, fooling the brain into believing it’s not hungry and at the same time increasing the body’s metabolism.

The problem arose when it was found that one of the side effects of this type of drug was the increased risk of heart valve disease and of course the drug was quickly withdrawn from use.

Of course, the manufacturers did not give up that easily and new drugs were created, these drugs are still being prescribed even though the Federal Drug Administration has not yet approved them.

These weight loss pills have become popular and you can almost guarantee that you will know of someone who has tried them with success. Let’s be honest, it’s in our nature to like things that provide near-instant results, without having to put in any effort.

The weight-loss drug manufacturers have spent a huge sum on research but this cannot be compared to the amount spent by consumers.

The more recent weight control pills can be prescribed by your doctor, dietitian or purchased in a drug store and despite the advances made in the drug manufacturer, there are still dangers including vomiting and stomach problems.

Other harmful side effects include tightness in the chest, urinary tract problems, and stroke.

An overdose of the diet pills can cause tremors, confusion, hallucinations, shallow breathing, renal failure even heart attack and convulsions.

Of course, many factors can affect the type and severity of problems like family history, weight, age, and lifestyle; this is why it is so important to see the doctor before starting a course of pills; should you decide to stop taking the treatment, other side effects can occur as a result.

The effects of withdrawing the pills are irritability, vomiting, depression, fatigue, and insomnia to name only a few of the reported conditions.

Generally, from the reports it would seem that the effectiveness of weight-loss drugs is improved if they are combined with a regular exercise program and a low-calorie diet.

This type of diet requires a balance of the food groups to ensure a proper intake of vitamins, minerals, and fiber, almost all of which can be bought at your local supermarket but may require a little preparation.

Of course, this should always be combined with a good exercise routine which will use up excess calories and provide a good all-round fitness workout.

By choosing a cardiovascular routine, the heart will be exercised and will benefit from the use of weights which in turn should help to speed up the person’s metabolism so that calories are used up more quickly.

Leave a Reply

Your email address will not be published. Required fields are marked *